Journal article icon

Journal article

Entropies and flux-splittings for the isentropic Euler equations

Abstract:

The authors establish the existence of a large class of mathematical entropies (the so-called weak entropies) associated with the Euler equations for an isentropic, compressible fluid governed by a general pressure law. A mild assumption on the behavior of the pressure law near the vacuum is solely required. The analysis is based on an asymptotic expansion of the fundamental solution (called here the entropy kernel) of a highly singular Euler-Poisson-Darboux equation. The entropy kernel is on...

Expand abstract

Actions


Authors


Journal:
Chinese Annals of Mathematics. Series B
Volume:
22
Issue:
2
Pages:
145-158
Publication date:
2001-01-01
ISSN:
0252-9599
Source identifiers:
203266
Language:
English
Keywords:
Pubs id:
pubs:203266
UUID:
uuid:c49f19c6-e1f7-4e7b-954a-f6f36bc0f9e1
Local pid:
pubs:203266
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP